Medimol Drop

Paracetamol / Acetaminophen (150mg) Primary uses of : Pain relief, Fever
Manufacturer: Synchem Lab
₹ 33.25 incl tax
Expert advice for Medimol Drop Good for pain relief and fever but not effective in joint pain due to poor anti-inflammatory action. Starts working within one hour. Wait for at least 4 hours before taking the next dose. Present in many over-the-counter (OTC) and prescription medicines. Avoid taking more than one paracetamol product at a time to prevent overdose. Doses >4 g/day (2 g in alcoholics) may cause liver, kidney or heart problems. Discontinue Medimol Drop and inform your doctor immediately if rash occurs. For children, measure the doses of liquid Medimol Drop using the measuring cup instead of a teaspoon to avoid under or over-dosage. Avoid excess alcohol intake (>3 glasses/day) when taking Medimol Drop as it may cause liver damage.
Composition Paracetamol / Acetaminophen (150mg)
Potentially Unsafe With Alcohol
Side Effect Common Allergic reaction.
How to works How Medimol Drop works Medimol Drop is a pain reliever (analgesic) and fever reducer (antipyretic). It works by blocking the production of the chemical messengers (prostaglandins) that transmit pain signals and induce fever.

Popular Lab Test Packages